# SDR AALA202203288417

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737*
- Aircraft serial: 30598
- Aircraft time: 62,511 hours, 25,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 80 KNOTS FWD ENTRY DOOR RTO ENGAGED. (AUTO BRAKE). MASTER CAUTION AND FORWARD ENTRY DOOR LIGHT CAME ON. FOUND FORWARD ENTRY DOOR SWITCH SHIM BRACKET VERY LOOSE REPLACED RIVETS ACCOMPLISHED FORWARD ENTRY DOOR SWITCH ADJUSTMENT AND TEST OPERATIONS CHECKS GOOD.
